# SDR AALA2019080529010

- Difficulty date: July 31, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 29,019 hours, 11,759 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 607551005
- Part serial: 041045084
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NR 2 FORWARD LOW PRESSURE LIGHT ILLUMINATED WITH PUMP TURNED ON. MAINTENANCE ACCOMPLISHED FIM TASK 28-22-810-806 STEP G- NO FAULTS NOTED. ACCOMPLISHED STEP H - REPLACED TANK 2 FWD BOOST PUMP LOW PRESSURE SWITCH-S153- NO HELP. SUSPECT BAD TANK #2 FWD BOOST, M49. REMOVED AND REPLACED FUEL BOOST PUMP MOTOR IMPELLER IAW AMM 28-22-41. OPS CHECK GOOD.
